I had a hair transplant 9 months ago. When I bath or shower, I see a lot of hair left in the bath and shower tray.

Can you give me advice as I am really worried. I also take 2.5 mg proscar Mon Wed Friday and use Nizoral shampoo 2 times a week Thanks

Doctor Answers 5

Hair

We need to evaluate every patient, see the source of the hair loss. Because there is a lot of reasons. I strongly recomend you to seek for a consultation with a Dermatologist right away!


Mexico Hair Restoration Surgeon
5.0 out of 5 stars 3 reviews

I had a hair transplant 9 months ago. When I bath or shower, I see a lot of hair left in the bath and shower tray.

Thank you for the question. I would recommend to follow up your board certified surgeon. They would be able to guide you. Good luck.

Himansu Shah, MD
Las Vegas Plastic Surgeon
5.0 out of 5 stars 15 reviews

If you are having hair loss issues, it is best to see your doctor for a follow up exam. The best advice is to go back to see yo

If you are having hair loss issues, it is best to see your doctor for a follow up exam.  The best advice is to go back to see your doctor for an exam.

Jae Pak, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 90 reviews

Hair loss

Does not really stop.  The transplanted hairs can shed and return but your native hairs can continue to shed and not return.  You can develop a plan around this directly with your doctor.

Rashid M. Rashid, PhD, MD
Houston Dermatologist
4.5 out of 5 stars 8 reviews

Hair loss 9 months after Hair Transplant

Hair loss is a progressive process and as you are taking finasteride, I would expect that what you are seeing is acceleration of your normal progressive process. 

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.